MathSciNet Relay Station
MathSciNet bibliographic data
MR2143204 (2006g:20043) 20E42 (05C25)
Lubotzky, Alexander; Samuels, Beth; Vishne, Uzi Explicit constructions of Ramanujan complexes of type $\tilde A\sb d$. European J. Combin. 26 (2005), no. 6, 965–993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement